Bounds for the Perron root of a nonnegative matrix involving the properties of its graph
Matematičeskie zametki, Tome 58 (1995) no. 4, pp. 635-637
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_4_a14,
author = {Yu. A. Alpin},
title = {Bounds for the {Perron} root of a~nonnegative matrix involving the properties of its graph},
journal = {Matemati\v{c}eskie zametki},
pages = {635--637},
year = {1995},
volume = {58},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_4_a14/}
}
Yu. A. Alpin. Bounds for the Perron root of a nonnegative matrix involving the properties of its graph. Matematičeskie zametki, Tome 58 (1995) no. 4, pp. 635-637. http://geodesic.mathdoc.fr/item/MZM_1995_58_4_a14/
[1] Markus M., Mink Kh., Obzor po teorii matrits i matrichnykh neravenstv, Nauka, M., 1972
[2] Gantmakher F. R., Teoriya matrits, Nauka, M., 1967
[3] Khorn R., Dzhonson Ch., Matrichnyi analiz, Mir, M., 1989
[4] Kristofides N., Teoriya grafov, algoritmicheskii podkhod, Mir, M., 1978